We establish some new Ostrowski-type inequalities for the class of functions with the property that the absolute value of their derivatives is strongly h-convex with modulus c > 0. Moreover, we give some applications of the results obtained to cumulative distribution functions, special means, and approximation of the Riemann integral.
Digital Object Identifier (DOI)
"On Ostrowski-Type Inequalities and Strongly h-Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 31.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss2/31